# SDR BSAASDR0614

- Difficulty date: June 6, 2006
- Submitted: June 27, 2006
- Operation: Air carrier
- Aircraft: N165YV
- Make and model: Beech 1900D
- Aircraft serial: UE165
- Aircraft time: 18,302 hours, 33,887 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 11811004734
- Condition: Corroded
- Location: Lt & Rt Wing
- Part time: 18,302 hours, 33,887 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 SURFACE CORROSION WAS FOUND IN THE LEFT AND RIGHT WINGS IN THE AREA OF THE QUICK DRAINS OUTBOARD OF THE NACELLES AND FORWARD OF THE SPAR AT WS 125 TO 128.  CORROSION WAS EVALUATED, DETERMINED TO BE LEVEL 1 SURFACE CORROSION, IT WAS CLEANED OFF, AND THE AREA WAS TREATED.
